# SDR ASOA2018042655110

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 40,111 hours, 30,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT WAS DISCOVERED INOPERATIVE. MX RE-SEATED CANON PLUG AND PERFORMED OPERATIONAL CHECK WITH GOOD RESULT. A/C WAS APPROVED FOR RETURN TO SERVICE.
